Alert archive / Mississippi / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 129, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Mar 31, 2012, 9:46 PM CDT for 4 counties in Mississippi. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 31, 2012, 9:46 PM CDT (02:46 UTC)
- Expired
- Mar 31, 2012, 10:30 PM CDT
- In force
- 44 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Alcorn County, MS, Prentiss County, MS, Tippah County, MS, Union County, MS
The radar
The Columbus AFB radar (KGWX), 86 km from the middle of the area, began a volume at 02:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 31, 10:11 PM CDT | HAIL 1 | 10 E Ripley, MS | LOTS OF HEAVY RAIN ALSO. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 31, 8:14 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 2.8 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1659 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 1711 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.0
The text
As transmitted, in the capitals the NWS used until 2016.
197
WUUS54 KMEG 010246
SVRMEG
MSC003-117-139-145-010330-
/O.NEW.KMEG.SV.W.0129.120401T0246Z-120401T0330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
946 PM CDT SAT MAR 31 2012
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN ALCORN COUNTY IN NORTHEAST MISSISSIPPI...
WESTERN PRENTISS COUNTY IN NORTHEAST MISSISSIPPI...
EASTERN TIPPAH COUNTY IN NORTHEAST MISSISSIPPI...
NORTHEASTERN UNION COUNTY IN NORTHEAST MISSISSIPPI...
* UNTIL 1030 PM CDT
* AT 946 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL. THIS STORM WAS
LOCATED 14 MILES NORTHWEST OF JUMPERTOWN...OR 9 MILES NORTHEAST OF
RIPLEY...AND MOVING SOUTHEAST AT 20 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RURAL AREAS
OF EASTERN TIPPAH...NORTHEASTERN UNION...SOUTHWESTERN ALCORN AND
WESTERN PRENTISS COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3458 8854 3451 8872 3451 8873 3450 8874
3449 8877 3449 8878 3448 8879 3447 8881
3488 8898 3495 8878
TIME...MOT...LOC 0246Z 336DEG 17KT 3483 8884
$$1 follow-up statement
288
WWUS54 KMEG 010316
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1016 PM CDT SAT MAR 31 2012
MSC003-117-139-145-010330-
/O.CON.KMEG.SV.W.0129.000000T0000Z-120401T0330Z/
UNION MS-TIPPAH MS-PRENTISS MS-ALCORN MS-
1016 PM CDT SAT MAR 31 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR SOUTHWESTERN ALCORN...NORTHWESTERN PRENTISS...EASTERN TIPPAH AND
NORTHEASTERN UNION COUNTIES...
AT 1016 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED 6 MILES SOUTHEAST OF PEOPLES...OR 9 MILES EAST OF
RIPLEY...MOVING SOUTHEAST AT 20 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
TIPLERSVILLE...PEOPLES...CRUMTOWN...COLLINSTOWN...BLACKLAND...
GEEVILLE...FRANKSTOWN...GRAHAM...ALPINE AND JERICHO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ALERT
AREA.
&&
LAT...LON 3451 8874 3450 8874 3449 8877 3449 8878
3448 8879 3447 8881 3469 8882 3490 8893
3495 8878 3458 8854
TIME...MOT...LOC 0316Z 336DEG 17KT 3470 8877
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 9:11 PM CDT, 35 minutes earlier.
Area forecast discussion, Mar 31, 9:11 PM CDT, 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 911 PM CDT SAT MAR 31 2012 .DISCUSSION... STRONG TO SEVERE THUNDERSTORMS CONTINUE TO MOVE ACROSS EXTREME NORTHEAST MISSISSIPPI AT THIS TIME. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THIS AREA UNTIL 1 AM CDT. IT APPEARS THAT THESE STORMS SHOULD MOVE OUT OF MISSISSIPPI BEFORE MIDNIGHT. OUTSIDE OF THE THUNDERSTORMS SKIES ARE MOSTLY CLEAR THIS EVENING. TEMPERATURES ARE IN THE MID 60S TO MID 70S. SOME AREAS OF FOG ARE POSSIBLE OVERNIGHT ESPECIALLY IN PARTS OF NORTH MISSISSIPPI WHERE THERE HAS BEEN QUITE A BIT OF RAIN. WILL SEND AN UPDATE TO REMOVE MENTION OF SEVERE THUNDERSTORM WATCH NUMBER 121 WHICH JUST EXPIRED. ARS && .PREV DISCUSSION... /ISSUED 658 PM CDT SAT MAR 31 2012/ DISCUSSION... /ISSUED 233 PM CDT SAT MAR 31 2012/ CURRENTLY SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR A GOOD PORTION OF WEST TENNESSEE AND EXTREME NORTH MISSISSIPPI AND POINTS EASTWARD. FEW LIGHT SHOWERS WERE DEVELOPING NEAR THE TENNESSEE RIVER...HOWEVER THE MOST INTENSE STORMS WERE SOUTH OF NASHVILLE. THIS ACTIVITY WAS JUST AHEAD OF A WEAK STATIONARY FRONT AND ASSOCIATED WITH TWO DISTINCT MINOR SHORTWAVES DROPPING SOUTHEAST IN AN UPPER NORTHWEST FLOW. TEMPERATURES ACROSS THE MIDSOUTH WERE IN THE LOW TO MID 80S...WITH DEWPOINTS IN THE LOW TO MID 60S...YIELDING A WIDE CUMULUS FIELD OVER THE AREA. CAPE VALUES OFF SPC MESOANALYSIS AT 2PM WERE 3500 J/KG OVER THE WATCH AREA. REMAINDER OF THE AFTERNOON AND OVERNIGHT...SCATTERED SHOWERS AND STORMS WILL REMAIN POSSIBLE THROUGH THE MID EVENING HOURS AS A SECOND SHORTWAVE IN CENTRAL MISSOURI TRACKS OVER THE REGION. STILL IN QUESTION IS OVERALL COVERAGE...BUT FEEL THE BEST CHANCE FOR STORMS WILL BE EAST OF THE MISSISSIPPI RIVER. SOME OF THESE STORMS WILL BE CAPABLE OF LARGE HAIL...DAMAGING WINDS...AND LOCALIZED FLASH FLOODING. ACTIVITY SHOULD WANE DOWN LATER THIS EVENING WITH LOSS OF HEATING. AS SKIES BECOME MOSTLY CLEAR TONIGHT AREAS OF FOG WILL AGAIN DEVELOP BEFORE SUNRISE...WHICH MAY PROMPT A DENSE FOG ADVISORY. LOWS WILL BE IN THE 60S. SUNDAY AND MONDAY...MODELS ARE IN GOOD AGREEMENT THAT AN UPPER LEVEL RIDGE WILL DOMINATE THE MIDSOUTH WEATHER...WITH TEMPERATURES CLIMBING INTO THE UPPER 80S. A STRAY SHOWER MAY BE POSSIBLE SUNDAY AFTERNOON IN NORTHEAST MISSISSIPPI..BUT LEAVE ANY MENTION OUT OF THE UPCOMING FORECAST. OTHERWISE...THE AREA WILL BE DRY...WITH HEAT INDICIES REACHING INTO THE LOW 90S. FURTHER WEST AN APPROACHING MAJOR SHORTWAVE TROUGH WILL CROSS THE ROCKIES WITH MODELS SHOWING THE ENERGY BECOMING CUTOFF OVER NEW MEXICO ON MONDAY. HAVE LOWERED POPS MONDAY NIGHT AS MODEL TENDENCIES HAVE CONTINUED TO SLOW THIS FEATURE...SO INCREASING SUBTROPICAL MOISTURE LIKELY TO BE THE ONLY IMPACT MONDAY NIGHT. TUESDAY THROUGH THURSDAY...HAVE KEPT CHANCE FOR RAIN THROUGH THIS PERIOD DESPITE THE CHANGING CUTOFF LOW PLACEMENT/TIMING FROM THE MODELS...AS A MODEST SOUTHWEST FLOW WILL BE DEVELOP ALOFT. EMBEDDED DISTURBANCES WILL LIKELY TRIGGERING CONVECTION MAINLY IN THE AFTERNOON HOURS. HAVE BOOSTED TEMPERATURES UP A COUPLE OF DEGREES AS SKY COVER WILL BE A MIX OF CLOUDS AND SUN. A RISK FOR SEVERE STORMS STILL REMAINS FAVORABLE ON TUESDAY AND WEDNESDAY...BUT MAY EXTEND INTO THURSDAY AS MODELS DIFFER ON THE LOW CENTER TRACK. CURRENTLY THE EURO AND CANADIAN RUNS TAKE THE LOW OVER THE MIDSOUTH WHILE THE GFS NOW TAKES IT NORTH THROUGH THE MID MISSISSIPPI VALLEY. FRIDAY AND SATURDAY...THE LONG RANGE SOLUTIONS SHOW A RIDGE BUILDING BACK IN OVER THE SOUTHERN PLAINS AND MIDWEST BEGINNING EARLY FRIDAY. HAVE THE AREA DRY BOTH DAYS... HOWEVER THE GFS DOES TRY TO BRING A COLD FRONT INTO THE REGION LATE SATURDAY NIGHT. TEMPERATURES EXPECTED TO REMAIN NEAR 80F WITH LOWS NEAR 60F. JAB && .AVIATION... 00Z TAF CYCLE (01/00Z-02/00Z) MAINLY VFR CONDITIONS WILL OCCUR THROUGH THE PERIOD. LINGERING ISOLATED SHOWERS AND THUNDERSTORMS ACROSS PORTIONS OF THE REGION ARE EXPECTED TO DISSIPATE EARLY THIS EVENING. LEFT IN MENTION OF CB AT KJBR AND KMEM TIL 01Z. KEPT MENTION OF MVFR VISIBILITIES IN FOG AT KTUP AND KMKL FOR LATE TONIGHT / EARLY SUNDAY MORNING...THINKING THAT VISIBILITIES WILL NOT LOWER AS MUCH AS THIS MORNING WITH NO RAIN AND MORE SUNSHINE TODAY AT THOSE SITES. A STRONG UPPER LEVEL RIDGE IS FORECAST TO STRENGTHEN ACROSS THE MIDSOUTH SUNDAY SUPPRESSING MOST IF NOT ALL CONVECTION. WINDS INCREASING AND BECOMING GUSTY FROM THE SOUTHWEST ACROSS MUCH OF THE REGION BY SUNDAY AFTERNOON. JCL && .PRELIMINARY POINT TEMPS/POPS... MEM 67 88 67 87 / 20 0 0 10 MKL 59 88 62 88 / 20 10 0 10 JBR 63 88 64 88 / 20 0 0 10 TUP 62 87 63 87 / 20 10 0 10 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Mar 31, 8:22 PM CDT, 1 hour 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 822 PM CDT SAT MAR 31 2012 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-020330- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 822 PM CDT SAT MAR 31 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS PORTIONS OF NORTHEAST MISSISSIPPI. LARGE HAIL...DAMAGING WINDS AND LOCALIZED FLASH FLOODING WILL BE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A FEW STRONG OR SEVERE STORMS ARE POSSIBLE AT TIMES FROM TUESDAY THROUGH WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED ACROSS PORTIONS OF NORTHEAST MISSISSIPPI THIS EVENING.
In the hours before
Local storm report, Mar 31, 7:36 PM CDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
736 PM CDT SAT MAR 31 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM HAIL 2 E MIDWAY 34.73N 88.20W
03/31/2012 E1.75 INCH TISHOMINGO MS LAW ENFORCEMENT
GOLF BALL SIZE HAIL REPORTED NEAR MIDWAY.
0545 PM HAIL 2 ENE TISHOMINGO STATE 34.61N 88.16W
03/31/2012 E1.75 INCH TISHOMINGO MS LAW ENFORCEMENT
GOLF BALL SIZE HAIL NEAR THE VALLEY GROVE AREA.
0624 PM HAIL MUNFORD 35.45N 89.80W
03/31/2012 E1.00 INCH TIPTON TN TRAINED SPOTTER
0624 PM HAIL ATOKA 35.45N 89.77W
03/31/2012 E0.75 INCH TIPTON TN TRAINED SPOTTER
PEA TO PENNY SIZE HAIL IN ATOKA
0625 PM HAIL DENNIS 34.56N 88.23W
03/31/2012 E1.00 INCH TISHOMINGO MS TRAINED SPOTTER
0626 PM HAIL ATOKA 35.45N 89.77W
03/31/2012 E1.00 INCH TIPTON TN TRAINED SPOTTER
QUARTER SIZE HAIL COVERING THE GROUND.
0630 PM HAIL DENNIS 34.56N 88.23W
03/31/2012 E1.75 INCH TISHOMINGO MS BROADCAST MEDIA
VIEWER REPORTED GOLF BALL SIZE HAIL TO WTVA NEWS.
0635 PM HAIL ATOKA 35.45N 89.77W
03/31/2012 E0.75 INCH TIPTON TN TRAINED SPOTTER
PENNY SIZE HAIL AT ATOKA ELEMENTARY SCHOOL.
0637 PM HAIL DENNIS 34.56N 88.23W
03/31/2012 E0.88 INCH TISHOMINGO MS TRAINED SPOTTER
PENNY TO NICKEL SIZE HAIL IN DENNIS
0644 PM HAIL 3 E MAYNARD 36.42N 90.85W
03/31/2012 E1.75 INCH RANDOLPH AR LAW ENFORCEMENT
QUARTER TO GOLF BALL SIZE HAIL 3 MILES EAST OF MAYNARD.
RELAYED BY RANDOLPH COUNTY SHERIFF.
0644 PM HAIL DENNIS 34.56N 88.23W
03/31/2012 E1.25 INCH TISHOMINGO MS TRAINED SPOTTER
0657 PM HAIL 2 N ARLINGTON 35.31N 89.66W
03/31/2012 E1.00 INCH SHELBY TN TRAINED SPOTTER
DIME TO QUARTER SIZE HAIL IN MADGE NEAR THE SHELBY/TIPTON
COUNTY BORDER.
0725 PM HAIL SOUTHSIDE 35.04N 88.35W
03/31/2012 E1.00 INCH HARDIN TN TRAINED SPOTTER
0728 PM HAIL SOUTHSIDE 35.04N 88.35W
03/31/2012 E1.75 INCH HARDIN TN TRAINED SPOTTER
HALF DOLLAR TO GOLF BALL SIZE HAIL.
&&
RRHLocal storm report, Mar 31, 7:56 PM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
756 PM CDT SAT MAR 31 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0644 PM HAIL BELMONT 34.51N 88.21W
03/31/2012 E1.75 INCH TISHOMINGO MS LAW ENFORCEMENT
&&
RRHLocal storm report, Mar 31, 8:40 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
840 PM CDT SAT MAR 31 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0817 PM HAIL CORINTH 34.94N 88.52W
03/31/2012 E1.00 INCH ALCORN MS LAW ENFORCEMENT
&&
RRHLocal storm report, Mar 31, 8:50 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
850 PM CDT SAT MAR 31 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0849 PM HAIL 5 N CORINTH 35.01N 88.52W
03/31/2012 E1.75 INCH MCNAIRY TN LAW ENFORCEMENT
GOLF BALL SIZE HAIL 5 MILES NORTH OF CORINTH.
&&
RRHLocal storm report, Mar 31, 9:18 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
918 PM CDT SAT MAR 31 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM HAIL CORINTH 34.94N 88.52W
03/31/2012 E1.00 INCH ALCORN MS TRAINED SPOTTER
NICKEL TO QUARTER SIZE HAIL IN CORINTH
0915 PM HAIL TISHOMINGO STATE PARK 34.60N 88.19W
03/31/2012 E0.75 INCH TISHOMINGO MS LAW ENFORCEMENT
DIME SIZE HAIL AT TISHOMINGO STATE PARK.
&&
RRHLocal storm report, Mar 31, 9:42 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
942 PM CDT SAT MAR 31 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0817 PM HAIL CORINTH 34.94N 88.52W
03/31/2012 E1.00 INCH ALCORN MS LAW ENFORCEMENT
0849 PM HAIL 5 N CORINTH 35.01N 88.52W
03/31/2012 E1.75 INCH MCNAIRY TN LAW ENFORCEMENT
GOLF BALL SIZE HAIL 5 MILES NORTH OF CORINTH.
0855 PM HAIL CORINTH 34.94N 88.52W
03/31/2012 E1.00 INCH ALCORN MS TRAINED SPOTTER
NICKEL TO QUARTER SIZE HAIL IN CORINTH
0915 PM HAIL TISHOMINGO STATE PARK 34.60N 88.19W
03/31/2012 E0.75 INCH TISHOMINGO MS LAW ENFORCEMENT
DIME SIZE HAIL AT TISHOMINGO STATE PARK.
&&
RRHThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 7:01 PM CDT | Severe Thunderstorm Warning | MEG | Tishomingo | 44 min |
| Mar 31, 7:06 PM CDT | Special Weather Statement | MEG | Alcorn | 39 min |
| Mar 31, 7:28 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Prentiss, Tishomingo | 47 min |
| Mar 31, 7:37 PM CDT | Severe Thunderstorm Warning | MEG | Tishomingo | 38 min |
| Mar 31, 7:43 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Tishomingo | 47 min |
| Mar 31, 7:50 PM CDT | Tornado Warning | MEG | Tishomingo | 26 min |
| Mar 31, 8:14 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Itawamba, Prentiss, Tishomingo | 46 min |
| Mar 31, 8:24 PM CDT | Flash Flood Warning | MEG | Alcorn, Prentiss, Tishomingo | 4 hr |
| Mar 31, 8:27 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Prentiss, Tishomingo | 48 min |
| Mar 31, 8:56 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Prentiss, Tishomingo | 49 min |
| Mar 31, 9:08 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Prentiss, Tishomingo | 52 min |
| Mar 31, 9:38 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Tishomingo | 52 min |
| Mar 31, 10:02 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Tippah | 43 min |
| Mar 31, 10:22 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Monroe | 38 min |
| Mar 31, 10:23 PM CDT | Flash Flood Warning | MEG | Alcorn, Prentiss, Tippah | 5 hr |
| Mar 31, 10:25 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Lee, Prentiss, Tippah, Union | 50 min |
| Mar 31, 10:43 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Prentiss, Tippah, Union | 47 min |
| Mar 31, 11:07 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Benton, Tippah | 53 min |
| Mar 31, 11:12 PM CDT | Severe Thunderstorm Warning | MEG | Lee, Pontotoc, Prentiss, Tippah, Union | 48 min |
| Mar 31, 11:22 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Benton, Tippah | 53 min |
| Mar 31, 11:29 PM CDT | Severe Thunderstorm Warning | MEG | Prentiss, Tippah, Union | 46 min |
| Mar 31, 11:41 PM CDT | Flash Flood Warning | MEG | Lee, Prentiss, Tippah, Union | 4 hr |
| Mar 31, 11:52 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Lee, Prentiss, Union | 38 min |
| Mar 31, 11:59 PM CDT | Flash Flood Warning | MEG | Benton, Tippah | 4 hr |
| Apr 1, 12:06 AM CDT | Severe Thunderstorm Warning | MEG | Benton, Tippah | 39 min |
| Apr 1, 12:08 AM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Lee, Prentiss, Tippah | 52 min |
| Apr 1, 12:09 AM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Lee, Prentiss, Union | 51 min |
| Apr 1, 12:33 AM CDT | Flash Flood Warning | MEG | Lee, Union | 3 hr |
| Apr 1, 12:49 AM CDT | Severe Thunderstorm Warning | MEG | Benton, Tippah | 41 min |
| Apr 1, 12:52 AM CDT | Severe Thunderstorm Warning | MEG | Lee, Pontotoc, Union | 38 min |
| Apr 1, 1:39 AM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Lee, Prentiss, Union | 51 min |
| Apr 1, 2:16 AM CDT | Severe Thunderstorm Warning | MEG | Lee, Pontotoc, Prentiss, Tippah, Union | 44 min |
| Apr 1, 2:28 AM CDT | Flash Flood Warning | MEG | Lee, Tippah, Union | 62 min |
| Apr 1, 3:20 AM CDT | Flash Flood Warning | MEG | Alcorn, Benton, Lee, Prentiss, Tippah, Union | 3 hr |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.